Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Robert Lee Moore, 1882-1974


Author: R. L. Wilder
Journal: Bull. Amer. Math. Soc. 82 (1976), 417-427
Erratum, Volume 82: Bull. Amer. Math. Soc., Volume 83, Number 3 (1977), 415--415
MathSciNet review: 0465747
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14029-3
PII: S 0002-9904(1976)14029-3